# SDR HALA2018123100686

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 19,246 hours, 3,012 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO REPORTED DAMAGE AFT CARGO DOOR.// FOUND DAMAGE AFT CARGO INNER SKIN BETWEEN FR62 AND FR63A 0.75"L X 0.50"W X 0.103D, INSPECTED DAMAGE WITH HFEC. NO CRACK NOTED. CUT OUT DAMAGE AREA. HFEC NO CRACKS NOTED. FABRICATED DOUBLER .063 224-T3 & FILLER .050 2024-T3. INSTALLED REPAIR PER SRM TASK 52-32-00-300-008.
